InternationaleJournals

Global Attractivity Results For Neutral Functional Differential Equations In Banac Algebras

S.N.Salunkhe
Rani Laxmibai college, Parola, Jalgaon District, Maha Rastra State, India. email:
saisns@rediffmail.com

 

ABSTRACT

In this paper, we prove existence theorem and global attractivity solutions for  neutral functional differential equations in Banac algebras by using the characterizations of  measures of noncompactness via a fixed point theorem. The investigation are placed in the Banac space of real functions defined, continuous and bounded on interval.

Keywords: Global attractivity, Neutral functional differential equations, Fixed point theorem, Measures of noncompactness.

 

 

 

 


International eJournal of Mathematical Sciences, Technology and Humanities

Volume 2, Issue 3, Pages:  577 - 586